MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 4100
Model Number MODEL 4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Both the model 3100 battery and the model 4100 transmitter remain implanted in the patient.An additional supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
Additional information received on 23-september-2025 indicated that the transmitter was originally implanted in 2021 in the 3rd ics and corrected to the 4th ics one month later.During the (b)(6) 2025 reimplantation, explant confirmed the device was located in the 4th ics with fibrotic capsule and rib scarring consistent with chronic placement.The new transmitter was implanted in the same ics via tunneling with a penrose drain, and post-operative ekg confirmed stable biv pacing.The >2-year loss of biv pacing was attributable to the fsn and deferred replacement decision by the physician and patient.No abnormal device behavior was identified.The reimplantation was safe and successful.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr or its employee, that the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient was seen for a device follow-up on (b)(6) 2025, after having a battery and transmitter replacement.During the visit, right ventricular (rv) pacing detection improved after reprogramming and syncing with the co-implant pulse width.However, the patient was not receiving the full benefit of biventricular (biv) pacing, which was estimated to be effective less than 40% of the time.Biv capture and tracking were noticeably affected by the patient's breathing, with better results during deep exhalation or when lying on the left side.Despite these issues, the patient had no symptoms, and no complications were reported.
 
Additional Manufacturer Narrative
Both the model 3100 battery and the model 4100 transmitter remain implanted in the patient.However the programmer logs were reviewed for analysis.Programmer log analysis confirmed that the newly implanted transmitter was placed in the same 4th intercostal space pocket as the previous transmitter, consistent with prior fibrotic scarring.Device parameters including acoustic distance, targeting angles, and noise profiles were within expected limits, and no device or software malfunction was identified.Findings indicate that partial lung encroachment into the acoustic window is the most probable cause of reduced pacing efficiency.This likely developed during the two-year therapy interruption, resulting in partial attenuation of ultrasound energy and higher capture thresholds.No malfunction of the wise crt system components was observed.

Brand Name
WISE CRT SYSTEM
Common Device Name
MODEL 4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22974281
Report Number3013596742-2025-00019
Device Sequence Number9549535
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model NumberMODEL 4100
Device Lot NumberP250166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/03/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown